Discussions By Condition: I cannot get a diagnosis.

Tylenol OD??

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • December 13, 2008
  • 00:44 AM

About one year ago I had taken about 6-7 tylenol in about a 4 hour span.
I had experienced in and out of falling asleep and blurred vision.

this was mid day and no reason i should have been tired.

now 2 days ago i felt like i had the flu so i took some NyQuil, the correct dosage and i have done this for 3 nights.

I have just noticed today that I have Black Stool.

Could this be caused by the Tylenol mistake about a little over a year ago?

I wanted some input before I consult my doctor.

Do you think my liver has healed? Could it be forever damaged?

And I just read something about when this guy pees it makes the water bubble like hes peeing into soapy water, I have that a little also, does not burn etc but the water bubbles up really fast, I thought that was normal because of the speed of the urin g hitting the water would cause it to bubble.

Please help, I am really worried.

Reply Flag this Discussion

1 Replies:

  • I am afraid that I can not help you with all of this, but black stool means that there has been a bleeding higher up in the system, ie in the stomach or duodenum.
    Felsen 510 Replies
    • December 13, 2008
    • 11:27 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.